Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Interval Estimation for Mark-Recapture Studies of Closed Populations

R. M. Cormack
Biometrics
Vol. 48, No. 2 (Jun., 1992), pp. 567-576
DOI: 10.2307/2532310
Stable URL: http://www.jstor.org/stable/2532310
Page Count: 10
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Interval Estimation for Mark-Recapture Studies of Closed Populations
Preview not available

Abstract

Textbooks continue to recommend the use of an asymptotic normal distribution to provide an interval estimate for the unknown size, N, of a closed population studied by a mark-recapture experiment or multiple-record system. A likelihood interval approach is proposed and its implementation demonstrated for a range of models for such studies, including all main effect and interaction models for incomplete contingency tables.

Page Thumbnails

  • Thumbnail: Page 
567
    567
  • Thumbnail: Page 
568
    568
  • Thumbnail: Page 
569
    569
  • Thumbnail: Page 
570
    570
  • Thumbnail: Page 
571
    571
  • Thumbnail: Page 
572
    572
  • Thumbnail: Page 
573
    573
  • Thumbnail: Page 
574
    574
  • Thumbnail: Page 
575
    575
  • Thumbnail: Page 
576
    576